Sparkles Exim Pvt Ltd
Nimesulide (100mg) + Paracetamol (500mg)
Sparnim MR 100mg/500mg Tablet is a combination medicine that helps in relieving pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Sparnim MR 100mg/500mg Tablet is a combination medicine that helps in relieving pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis. It is also used to relieve fever, muscle pain, back pain, toothache, or pain in the ear and throat.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Sparnim MR 100mg/500mg Tablet is to be taken with food.
No common side effects listed.
It is unsafe to consume alcohol with Sparnim MR 100mg/500mg Tablet.
Information regarding the use of Sparnim MR 100mg/500mg Tablet during breastfeeding is not available. Please consult your doctor.
Information regarding the use of Sparnim MR 100mg/500mg Tablet during pregnancy is not available. Please consult your doctor.
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
Sparnim MR 100mg/500mg Tablet is a combination of two medicines: Nimesulide and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
You have been prescribed this combination medicine for relieving pain and inflammation. Take it with food to avoid getting an upset stomach. It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness and increase the risk of liver damage. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.